Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FutureDocOnTane

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About FutureDocOnTane

  • Rank
    New Member
  1. Wow, what a great compilation pic! Outstanding results, congrats... I am currently on month 2 and feeling frustrated about the continued breakouts, so seeing your progress puts it back in perspective for me. Please keep us updated on your post-tane course.
  2. DAY 37 Tomorrow I have my "month 2" derm appointment - yay! I am very excited about embarking on the second month of my journey. Month 1 had its highs and lows--overall, here is how I would summarize my response thus far: Week 1: dry lips, fewer pimples Week 2: skin dried up Week 3: skin pretty much clear and dry Week 4: pimples returned Week 5: pimples continue to crop up, leaving skin almost pre-tane only with dryness. I am also somewhat anxious to get the results of my one-month bloodwork
  3. Day 30! Wow, I can't believe it's been a month already... I thought this process would be more stressful or cause more disturbance to my life than it has so far. Of course, I haven't gotten the results of my first set of bloodwork since starting the accutane yet. I'm anxious to see how my liver is responding to the tane. My next appt is next Wednesday (the 3rd), so I'll be sure to update after that. Anyway, currently the skin has sort of reached a plateau of ... dry yet pimply! I mean, i
  4. hmmm... it sounds fishy to me. Let me guess, the laser treatments your derm is talking about -- would he/she be the one providing them for you? Because if so, and i hate to sound pessimistic, they might be trying to sell you something you don't necessarily need. I would say thanks but no thanks for now.
  5. Usually floaters are just normal little spots in your vision that come and go which you can think of as just little tiny air bubbles in the gel substance that makes up your eye. Usually they are nothing to be concerned about, especially in young people. However it is also a symptom of some more serious eye problems like retinal detachment or diabetic retinopathy, so if you're experiencing these for the first time, or all of a sudden there are a lot of them or something, you should probably go
  6. Reading through this discussion, I just wanted to add my two cents, since it's something that concerned my parents about me starting accutane and which I looked into a bit before starting (now on day 22). My dermatologist told me that the scientific evidence out there has not been able to prove that accutane causes depression. The study she cited, which she claimed to be one of the most well-regarded recent studies on this topic among dermatologists, basically followed two groups of teens -- o
  7. Foomph - Sure thing, here's the link to the abstract: http://www.ncbi.nlm.nih.gov/entrez/query.f...l=pubmed_docsum The full text is not available without a subscription, so it's not clear what the "conservative treatment" group got, although I think it's safe to assume some combination of antibiotics and/or topicals. Maybe I'll venture over to the accutane board and check out the discussion. I did indeed end up getting some lubricating eye drops (I need to update my sig with the latest produc
  8. It's been a while since I updated, which is a sign that things are going well for me on my accutane... But I have a holiday break now, so I figured I'd get back into the swing of things and fill everyone in. Today is day 21! In my last post I reported that I was going down to 40 mg since I had misplaced one of my pill packs, but I found that pack which gave me 10 more days at my full 60 mg dose. So now I'm sort of mixing it up--40 mg one day, 60 the next, and so on, just to try to space thing
  9. When taking my accutane tonight, I realized that I've misplaced one of my 10-pill pill packs! I got 9 packs last week (i take three 20mg pills each day, so 3 x 30 days = 90 pills for the month), but somehow I lost one of the packs, even though they come in those boxes. Hmmm... I wonder if the pharmacy accidentally gave me a box that only had 2 packs in it instead of three? I should have checked more diligently when I picked the stuff up last week! Anyway, on top of that because of the holida
  10. Days 5, 6, 7 Got a small but exTREMEly painful pimple show up on the side of my nose, as well as another painful little guy no my left cheek. I think this represents the beginnings of my IB, but they're nothing that I can't handle. So far my skin overall looks the same right now as it did before the accutane. No side effects noted really... I seem to have come down with a cold over the weekend but I don't think it's accutane-related. One thing I have noticed is that my urine seems BRIGHT ye
  11. i deleted my post for fear of spreading misinformation........ dank has clearly read extensively on this subject (in fact i would not be surprised if he is home-brewing accutane in the lab in his basement) so i concede scientific explanations to him.
  12. WOW, your story makes me so mad I could spit nails!! GRR... I would have calmly asked to speak to the supervisor and informed them that their employee was dispensing advise that was medically unsound and unprofessional. I mean, obviously you have a prescription from an actual physician... do they think they know something that the derm doesn't?!?!?! I swear...
  13. No, gaining weight *after* you're done with the course wouldn't matter. The point is to achieve sufficient levels of the drug in your blood while you are taking it so that it will be effective... But after a few weeks it's out of your system and it doesn't matter. I guess in theory what might matter is if you were taking a small dose and gained like 100 pounds *during* your treatment... then you're essentially increasing the amount of space the drug has to work on, so you would need more drug
  14. I had this same concern because I didn't want to try antibiotics either--I just wanted to go straight from topicals to accutane. Plus my acne isn't as bad as a lot of people who need accutane. One of my friends recommended my derm to me saying she really likes accutane and puts a lot of people on it. Turns out she uses it herself for like a month every year just to stay fresh!! So she was more than happy to put me on the tane.
×